# SDR DXTA200802838

- Difficulty date: February 4, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 4,285 hours, 3,061 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 211800262
- Part serial: AL0573
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,285 hours, 3,061 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHEN APPLYING TAKEOFF POWER LT ENGINE LAGS BEHIND R BY APPROX 15-20 PERCENT. REMOVED AND REPLACED LT DEEC WITH AN INSPECTED DEEC AND OPERATIONAL CHECKED OK IAW LMM CH 76-10-02 AND 72-00-00.
